Backaid IPF

Name: Backaid IPF

Backaid IPF Overview

Backaid IPF is a brand name medication included in the following groups of medications: Other agents for local oral treatment, Platelet aggregation inhibitors excl. heparin, Salicylic acid and derivatives, Anilides. For more information about Backaid IPF see its generics Acetylsalicylic Acid, Caffeine, Paracetamol

What should I discuss with my healthcare provider before taking Backaid IPF (acetaminophen, aspirin, and caffeine)?

Do not give this medication to a child or teenager with a fever, flu symptoms, or chicken pox. Aspirin can cause Reye's syndrome, a serious and sometimes fatal condition in children.

You should not use this medicine if you are allergic to acetaminophen (Tylenol), aspirin, caffeine, or any NSAIDs (Advil, Motrin, Aleve, Orudis, Indocin, Lodine, Voltaren, Toradol, Mobic, Relafen, Feldene, and others).

Aspirin may cause stomach or intestinal bleeding, which can be fatal. These conditions can occur without warning while you are taking this medicine.

Ask a doctor or pharmacist if it is safe for you to take this medicine if you have other medical conditions, especially:

  • liver disease, cirrhosis, a history of alcoholism, or if you drink more than 3 alcoholic beverages per day;

  • asthma or seasonal allergies;

  • fever with a stiff neck;

  • stomach ulcer, stomach or intestinal bleeding, ulcerative colitis;

  • a bleeding or blood clotting disorder such as hemophilia;

  • kidney disease; or

  • if you use medicine to treat glaucoma or prevent blood clots.

If you take acetaminophen, aspirin, and caffeine to treat headache pain, seek medical attention if you have:

  • a headache so bad you have to lie down;

  • a headache that causes vomiting;

  • what feels like the worst headache you've ever had;

  • a headache that seems different from your usual headaches;

  • a headache every day;

  • a headache after coughing, bending, exercising, or head injury;

  • if you have never had migraines diagnosed by a doctor; or

  • if you are having your first headache after age 50.

Aspirin may be harmful to an unborn baby's heart, and may also reduce birth weight or have other dangerous effects. Tell your doctor if you are pregnant or plan to become pregnant while you are taking acetaminophen, aspirin, and caffeine.

Aspirin, acetaminophen, and caffeine can pass into breast milk and may harm a nursing baby. You should not breast-feed while using this medicine.

What other drugs will affect Backaid IPF (acetaminophen, aspirin, and caffeine)?

Other drugs may interact with acetaminophen, aspirin, and caffeine, including prescription and over-the-counter medicines, vitamins, and herbal products. Tell each of your health care providers about all medicines you use now and any medicine you start or stop using.

For the Consumer

Applies to acetaminophen / aspirin / caffeine: oral packet, oral tablet

What are some side effects that I need to call my doctor about right away?

WARNING/CAUTION: Even though it may be rare, some people may have very bad and sometimes deadly side effects when taking a drug. Tell your doctor or get medical help right away if you have any of the following signs or symptoms that may be related to a very bad side effect:

  • Signs of an allergic reaction, like rash; hives; itching; red, swollen, blistered, or peeling skin with or without fever; wheezing; tightness in the chest or throat; trouble breathing or talking; unusual hoarseness; or swelling of the mouth, face, lips, tongue, or throat.
  • Signs of liver problems like dark urine, feeling tired, not hungry, upset stomach or stomach pain, light-colored stools, throwing up, or yellow skin or eyes.
  • Signs of bleeding like throwing up blood or throw up that looks like coffee grounds; coughing up blood; blood in the urine; black, red, or tarry stools; bleeding from the gums; vaginal bleeding that is not normal; bruises without a reason or that get bigger; or any bleeding that is very bad or that you cannot stop.
  • Feeling confused.
  • Feeling very tired or weak.
  • Very bad dizziness or passing out.
  • Ringing in ears.
  • Hearing loss.
  • Very bad headache or if headache is not better after the first dose.
  • A very bad skin reaction (Stevens-Johnson syndrome/toxic epidermal necrolysis) may happen. It can cause very bad health problems that may not go away, and sometimes death. Get medical help right away if you have signs like red, swollen, blistered, or peeling skin (with or without fever); red or irritated eyes; or sores in your mouth, throat, nose, or eyes.
  • Very bad stomach ulcers or bleeding can happen with this drug. Taking it in high doses or for a long time, smoking, or drinking alcohol raises the chance of these side effects. Taking this drug with food will not lower the chance of these effects. Call your doctor or get medical help right away if you get very bad stomach or back pain; black, tarry, or bloody stools; throwing up blood or throw up that looks like coffee grounds; or weight gain or swelling that is not normal.
(web3)